| Model Number |
MMT-886A |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in austria.It was reported that patient experienced that the infusion set was leaked at insertion site.The infusion set was used for one day.No further information was available.
Additional Manufacturer Narrative
E1: patient city - (b)(6).Patient country -austria.